# SDR SWAA2023050343288

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 54,381 hours, 29,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA EMERGENCY EXIT LIGHTS AFT OF RT OVERWING EXIT INOP ALSO EXTERNAL GROUND EVACUATION LIGHT INOP<[01] R&R?D BATTERY PACK 33-51-06
